# SDR SWAA2025091097107

- Difficulty date: July 31, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED FWD FACE OF BS 500G, STRINGER 26R IN FWD CARGO BAY.  REPLACED THE ANGLE IAW SRM 51-40-02-0G-0, AND DWG 143A7505, SHEET 123, REV -.  MEASUREMENT OF CRACK: L= 1.600.
